# SDR TAOA129706

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLT 6490 - DCA-LGA - NR 2 ENGINE FAILURE ON CLIMB-OUT AT ALTITUDE OF 600 FEET.  FLIGHT RETURNED TO DCA, EMERGENCY DECLARED.  FOUND NR 2 ENGINE DRIVEN FUEL PUMP FAILED INTERNALLY.  REPLACED NR 2 ENGINE DRIVEN FUEL PUMP.  ENGINE RUN UP CONFIRMED FUEL PUMP FAILURE.  (M)
